# SDR DHL2007786508

- Difficulty date: March 16, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1096-1103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AN GOUGES IN RT SEAT TRACK AT RT STA 1096-1103.  MARKED IN RED.  REMOVED SEAT TRACK AT RT RBL 45-STA 1050-1130 IAW B727 SRM 51-30-2.  FABBED NEW SEAT TRACK SECTION MAT USED BAC 1520-792-792-7178T6511.  PO NR 9003963, DIM 5 FT. 7" LONG IAW B727 SRM 53-10-5 FIG 1. TREATED AND PRIMED AREA IAW B727 SRM B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION IAW B727 SRM 53-10-5 FIG 1 AND 51-30-2.
